Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    freakout is offline Associate Member
    Join Date
    Mar 2002
    Posts
    328

    Help with my swollen butt!

    I am completing my last week of cycle now.

    However I have been having problem injecting in my right butt as I do not know the right spot. Doing Winny now.

    Now the problem is the area in which there are a few injections grew a big swollen hard lump and it is really painful and obstruct my walking....

    When to see a doc, but I could not tell him I am taking roids...

    Sigh...

  2. #2
    SLUMPBUSTR's Avatar
    SLUMPBUSTR is offline Associate Member
    Join Date
    May 2002
    Location
    Florida
    Posts
    372
    probably scar tissue

  3. #3
    freakout is offline Associate Member
    Join Date
    Mar 2002
    Posts
    328
    I do not think so..

    Because it has been three days and it is still swollen

  4. #4
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    what did the dr think it was?
    do you only do glute shots?
    what gauge pin are you using?
    what did the cycle consist of?

  5. #5
    MAX30's Avatar
    MAX30 is offline Associate Member
    Join Date
    May 2002
    Location
    Idaho
    Posts
    171
    Keep an eye on it. If it gets red, irritated and is very soar to the touch you may have an infection going on. That would unfortunately mean telling the doc what your taking.

    MAX30

  6. #6
    freakout is offline Associate Member
    Join Date
    Mar 2002
    Posts
    328
    Guys you are right.

    Spoke with a nurse and he informed me that it is infection and I need to take antibotics till its full course and most importantly, the steroids will try to stop the antibotics from working and i need to take a long time before the swelling stops...

    Therefore it is important to sterilise your pins and needles before injection.

  7. #7
    DiMensionX's Avatar
    DiMensionX is offline Member
    Join Date
    Mar 2002
    Location
    Atlanta
    Posts
    550
    Nurse doesn't have a clue what she is talking about, AAS will not interfere with Anti-biotics...

    DMX

  8. #8
    brahma is offline New Member
    Join Date
    Aug 2002
    Posts
    8
    I get a lump every time I shoot. I found I am alergic to the oil it is suspended in. I take a benadril tab and use rub red tiger balm on it at night before bed. Lump is gone in about a day!!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •